Pacific Journal of Mathematics

Compact convex sets with the equal support property.

John N. McDonald

Article information

Source
Pacific J. Math., Volume 37, Number 2 (1971), 429-443.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102970616

Mathematical Reviews number (MathSciNet)
MR0303244

Zentralblatt MATH identifier
0217.16006

Subjects
Primary: 46A05

Citation

McDonald, John N. Compact convex sets with the equal support property. Pacific J. Math. 37 (1971), no. 2, 429--443. https://projecteuclid.org/euclid.pjm/1102970616


Export citation

References

  • [1] E. M. Alfsen, On the geometry of Choquet simplexes, Math. Scand., 15 (1964), 97-110.
  • [2] E. M. Alfsen and T. B. Andersen, Split faces of compact convex sets, Aarhus Universitet, preprint series 1968/1969 No. 32.
  • [3] H. Bauer, ShilovscherRandundDirichletsches Problem, Ann. Inst. Fourier (Grenoble) 11 (1961), 89-136.
  • [4] M. Brelot, Elements de la theorie classique du potential, 3rd ed., Centre Documenta- tion Univ., Paris, 1965.
  • [5] N. Dunford and J. T. Schwartz, Linear Operators I, Interscience, New York, 1957.
  • [6] E. Effros, Structure in simplexes, Acta. Math., 117 (1967), 103-121.
  • [7] E. Effros, Structure in simplexes II, J. of Functional Analysis, 1 (4) (1967), 379-391.
  • [8] I. Feinberg, Henry Rutgers thesis, Rutgers-The State University (1968).
  • [9] A. J. Lazar, On affine functions on simplexes, Ditoed notes, Hebrew University, Jerusalem.
  • [10] J. N. Me Donald, Thesis, Rutgers-The State University (1969).
  • [11] P. A. Meyer, Probability and potentials, Blaisdell, Waltham, Mass. (1966).
  • [12] R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J. (1966).
  • [13] M. Rogalski, Quelques problemes concernant une caracterisationdes simplexes, C. R. Acad. Sci., Paris, Oct. (1969).